MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANT Ø 4.8MM RN, SLACTIVE 6MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANT Ø 4.8MM RN, SLACTIVE 6MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.230S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in the patient's mouth.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2019, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
S-IMPLANT Ø 4.8MM RN, SLACTIVE 6MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9300454
Report Number0009613348-2019-41719
Device Sequence Number19372401
Product Code DZE
UDI-Device Identifier07630031714855
UDI-Public07630031714855
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K033984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/08/2019
Report Date (Section F) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number033.230S
Device Lot NumberMW978
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/09/2019
Device Age29 MO
Event Location Other
Date Report to Manufacturer10/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;